Authors: Dragović, Vladimir 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Integrable perturbations of a birkhoff billiard inside an ellipse
Journal: Journal of Applied Mathematics and Mechanics
Volume: 62
Issue: 1
First page: 159
Last page: 162
Issue Date: 1-Jan-1998
Rank: M23
ISSN: 0021-8928
DOI: 10.1016/S0021-8928(98)00018-5
Abstract: 
Integrable perturbations which depend only on the coordinates of a Birkhoff billiard inside an ellipse are considered. The class of integrable potentials which are polynomials in x, y, x-1 and y-1 is described completely.
Publisher: Elsevier

Show full item record

SCOPUSTM   
Citations

5
checked on May 19, 2024

Page view(s)

35
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.